# SDR DLM11971789

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Engine: Pwa JT8D15A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: CD128422
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A IN F/C GALLEY NOTICED ELEC SMOKE SMELL.  WENT TO MANUAL ON ELEC AND NR 1 GALLEY OFF, SMELL DID NOT GO AWAY.  TURNED WORK LIGHTS OFF AND PULLED C/B AND SMELL DISSIPATED.  G4A LT WORK LIGHT INOP, NEEDS BALLAST.  FWD TO MCO AND PLACARD.  C/BS PULLED AND COLLARDED.  NO DEFECTS NOTED ON ALL OTHER G4A GALLEY EQUIPMENT.
